# SDR DL72W970464

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Angle
- Condition: Cracked
- Location: Lt Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-1 LETTER CHECK - 1 INCH VISIBLE CRACK NR 1 SLAT ACTUATOR INBOARD ATTACH BRACKET.  REPAIRED PER M/M 57-20-21.
